# SDR NACA20090003

- Difficulty date: February 26, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 321DL
- Aircraft time: 61,849 hours, 46,721 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65516989
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BS907 STR 4L STRINGER SPLICE.  REPLACED STRINGER SPLICE AT BS907 STR 4L IAW SRM 51-10-01 SECTION 7.  FASTENERS INSTALLED IAW 51-30-02.
